$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack

  Product ID: 31052

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送更多
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart
有关处方分类的更多信息 点击这里

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack

Nurofen Tablets Pain Relief 200mg Ibuprofen 96 Pack

产品号:31052
$16.99 中文官网 618独享折扣
$18.69
$16.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。维生素及矿物质补充剂无法取代健康的饮食。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。如违背药剂师专业指导以及道德义务,药剂师保留拒绝提供或销售此产品的权利。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。防晒霜只是保护肌肤的措施之一。
此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。母乳是宝宝最好的选择。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
 

信息

Nurofen S2 Pain and Inflammation Relief Tablets
Nurofen S2 Pain and Inflammation Relief Tablets

Nurofen Core Range

Osteoarthritis pain is caused by inflammation in the soft tissue between your joints, which can feel like a burning pain

Nurofen helps to reduce the inflammation and relieve osteoarthritis flare-up pain for up to 8 hours

Don't just relieve the pain, reduce the inflammation with Nurofen.

Now also available in Double Strength.

Ask your pharmacist - They must decide if this product is right for you. This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your health professional.

Before use seek medical advice if you're over 65 years old.

Key features

Nurofen S2 Pain and Inflammation Relief Tablets

Helps to reduce the inflammation

Nurofen S2 Pain and Inflammation Relief Tablets

Effective relief of muscular pain, back pain, arthritic pain, period pain, dental pain, sinus pain, tension headache, migraine headache, cold & flu symptoms.

Nurofen S2 Pain and Inflammation Relief Tablets

Up to 8 hour relief of pain*

Nurofen S2 Pain and Inflammation Relief Tablets

Ostearthritis pain is caused by inflammation in the soft tissue between your joints which can feel like a burning pain

Nurofen S2 Pain and Inflammation Relief Tablets

Nurofen relieves pain and inflammation associated with osteoarthritis

Nurofen S2 Pain and Inflammation Relief Tablets

Nurofen has the same low risk of side effects as paracetamol

Nurofen S2 Pain and Inflammation Relief Tablets

Thanks to its special coating it is convenient to swallow

Nurofen S2 Pain and Inflammation Relief Tablets

Can be taken on an empty stomach

Nurofen S2 Pain and Inflammation Relief Tablets

一般信息

Nurofen Tablets offer targeted relief from pain.

Nurofen is effective in the temporary relief of Pain and/or inflammation associated with:

  • Headache
  • Migraine Headache
  • Tension Headache
  • Muscular Pain
  • Cold & Flu Symptoms
  • Period Pain
  • Dental Pain
  • Sinus Pain
  • Back Pain
  • Arthritic Pain

Reduces Fever

警告

KEEP OUT OF REACH OF CHILDREN.

成分

Ibuprofen 200mg

使用方法

Dosage: Take with water
Adults and children from 12 years: 2 caplets, then 1 or 2 caplets every 4 to 6 hours as necessary (maximum 6 caplets in 24 hours).

Children (7 to 12 years): 1 caplet every 6 to 8 hours as necessary (maximum 4 caplets in 24 hours).

Do not give Nurofen Zavance caplets to children under 7 years. Nurofen for Children products are available.
Rated 5 out of 5 by from Great Great value fast effective pain relief
Date published: 2021-05-03
Rated 5 out of 5 by from Nuofen tablets Nurofen are the only pain tablets I can take, they help me as they are an anti inflammatory
Date published: 2021-04-30
Rated 5 out of 5 by from Nurofen Ibuprofen Pain Relief Tablets 200mg 96 Pac Great price for size of bottle, good product to use.
Date published: 2021-04-12
Rated 5 out of 5 by from Best move yet Love how they are in bottles
Date published: 2021-03-31
  • y_2021, m_5, d_17, h_18
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.15
  • cp_1, bvpage1
  • co_hasreviews, tv_47, tr_69
  • loc_en_AU, sid_31052, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT